| Catalog Number |
00MLX |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The mlx 300w xenon lightsource (00mlx) was returned for evaluation.Failure analysis: the xenon lightsource was received in used condition.Evaluation identified that the lamp was damaged and the fan was unplugged.To fix this unit, the lamp was replaced, and the fan was plugged back in.No manufacturing, workmanship, or material deficiency has been identified.Root cause analysis: the reported complaint was confirmed.Evaluation identified that the lamp was damaged and the fan was unplugged.This is most likely due to rough handling/environmental damage.
Event or Problem Description
A facility reported that the mlx 300w xenon lightsource (00mlx) unit started smoking when the light was turned on.Then, when the mlx was turned off, it would not power on at all.There was no patient involvement; therefore, no death, injury, or surgical delays were reported.